# SDR 96ZZZX1404

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC853B
- Engine: Garrtt TPE33112UAR
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Part number: 8650914
- Condition: Leaking
- Location: Lt Oil Scav Pmp
- Part time: 36 hours
- Component: 86504612
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

DFW/WDG - FLT 1260 - WHILE EN ROUTE, LT ENGINE LOST ALL OIL PRESSURE.  THE PILOT SHUT DOWN LT ENGINE AND PROCEEDED TO DFW WHERE HE LANDED WITHOUT FURTHER INCIDENT.  UPON TROUBLESHOOTING, FOUND THE SCAVENGE OIL PUMP GASKET LEAKING AND THE MOUNT BOLTS LOOSE.  MAINTENANCE REPLACED THE GASKET AND TORQUED TO MOUNT BOLTS.  GROUND RUNS CHECKED NORMALLY AND AIRCRAFT RETURNED TO SERVICE.
